# SDR GUUA94052022210A

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 29,622 hours, 34,688 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT FWD EMERGENCY EXIT HARD TO OPEN.   REPOSITIONED RT FWD EMERGENCY EXIT INTERIOR PANEL.
